# SDR FDEA201110284684

- Difficulty date: October 28, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R53211541201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK R-5 HAS GOUGED SCALLOPS AT 2 EA PLACES BETWEEN FR63R AND FR64R. SMOOTHED AND BLENDED 2 EA GOUGES IN SEAT TRACK BETWEEN FR 63R AND FR 64R IAW   SRM 51-73-10, PARA 5,  CHECKED LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 101.   R & R SEAT TRACK IAW SRM 51-40-20 AND 53-10-16.
